Motrin Liquid Gels Super Strength Ibuprofen Capsules 400 mg 60 Capsules

$19.49 $16.57

super strength 400 mg

SKU: 06260096107 Categories: , ,
View cart

Description

Motrin Liquid Gels Super Strength Ibuprofen Capsules 400 mg 60 Capsules

Benefits: MOTRIN® Liquid Gels contain ibuprofen – a fast-acting pain reliever that stops headache and migraine pain where it starts.

Features:

  • Relief of pain due to:
  • Headache / Migraines
  • Fever
  • Inflammation
  • Sore muscles
  • Joint and back ache
  • Sprains and strains
  • Menstrual cramps
  • Dental / Toothache
  • Cold or flu

Active Ingredients: 400 mg of Ibuprofen, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, sorbitol

Directions: Take 1 tablet, Every 4 – 6 hours as needed. Maximum daily dose 3 capsules.

Reviews

There are no reviews yet.


Be the first to review “Motrin Liquid Gels Super Strength Ibuprofen Capsules 400 mg 60 Capsules”